Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Itching sensation in vagina. Medicine smelling discharge. Reason?

Hello Doctor, i just recently started noticing an uncomfortable itching sensation in my vagina near the clitoris and closer to the opening of my urinary tract . I am almost positive it might be a bacteria infection as I have had this ongoing problem for a while. But now I am questioning why the discharge is beginning to smell medicinal. My discharge is also clear when it smells medicinal.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
OBGYN 's  Response
Mar 2016

Vaginal discharge with itching is mostly suggestive of yeast infection or trichomoniasis. One vaginal swab test and urine examination are needed to confirm the diagnosis.

Maintain genital hygiene properly. Oral anti microbial drug therapy along with vaginal suppository is very much helpful to eliminate above condition. Drink plenty of water and empty bladder in time. If you are sexually active, your partner also needs to be treated.

Be well & take care.
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor